# SDR WTAA950063

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 1593731
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FAT-SFO - EN ROUTE, LOSS OF LT ENGINE OIL PRESSURE REPORTED.  CREW ACCOMPLISHED SHUTDOWN OF LT ENGINE AND DECLARED AND EMERGENCY.  ACFT LANDED AT STA WITHOUT INCIDENT.  MAINTENANCE DISCOVERED OIL COOLER CROSSOVER HOSE LEAKING.  REPLACED HOSE AND SERVICED ENGINE WITH OIL.  ACCOMPLISHED ENGINE RUN AND LEAK CHECKED HOSE.  NO LEAKS OR DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (W)
